# SDR HNAA0700083

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 34,887 hours, 37,954 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404910
- Condition: Burned
- Location: Cabin Lights
- Part time: 34,887 hours, 37,954 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTICED AT ROW 3 RIGHT HAND SIDE.  PERFORMED HIDDEN DAMAGE INSPECTION, REPLACED LIGHT SOCKET AT 3 AC, OPS CHECK GOOD.
